Medical Questions > Mental Health > Depression Forum

Wellbutrin

Must Read
Do you know how doctors define clinical depression? Learn more about this brain disorder and types of depression that doctors diagnose here....
Can depression run in families? Can hormones really make you depressed? Yes! Learn more about causes and conditions of clinical depression here....
People with depressive illnesses do not all experience the same symptoms. Do you know the signs and symptoms of depression? Read on to learn more....
To tag onto my previous post, I mioght be going on wellbutrin soon, but I am scared as hell. I cant help but think it will affect me badly, i.E. Worse depression, seizures, etc

to anyone who has used or is using it, please tell me how it is affecting you.

-thanks
Did you find this post helpful?
|

replied August 20th, 2005
I love it, I have been on it for over a year. It can give you insomnia so make sure you take as early as you can.

It also does not make you agin weight,which is a plus!!
|
Did you find this post helpful?

replied August 20th, 2005
Experienced User
I am taking it and I really like it. I dont have any side effects. I have a lot more energy with it. I think it is really starting to help me. I would definately recomend it. Dont feel bad for being scared of trying something new. I get scared of trying new things too. I have one med called pamelor that my doc wants me to take along with my welbutrin but I am too scared to try it. Welbutrin is good stuff though.

Tia
|
Did you find this post helpful?

replied August 21st, 2005
One thing about any anti depresseant, is that they do not work right away. It takes up to 6 weeks to get into your system.
|
Did you find this post helpful?

replied August 23rd, 2005
Re: Wellbutrin
shlax23 wrote:
to tag onto my previous post, I mioght be going on wellbutrin soon, but I am scared as hell. I cant help but think it will affect me badly, i.E. Worse depression, seizures, etc

to anyone who has used or is using it, please tell me how it is affecting you.


-thanks


i've been on wellutrin for 4 months. I am now starting to get some bad side affects. I have had my period for 1 month now, and now I have to slowly get off of it. I never knew about this side affect. Be careful.
|
Did you find this post helpful?

replied August 23rd, 2005
Are you sure it is realted to the wellbutrin? My cyles were weird too but I don;t htink it had anything to do with the ad
|
Did you find this post helpful?

replied August 24th, 2005
quinnersmom wrote:
are you sure it is realted to the wellbutrin? My cyles were weird too but I don;t htink it had anything to do with the ad


i will let you know in 2 weeks after I wean myself off of it. Dr's recommendation. I also have experianced hair loss, blurred vision. If you do your research, you will find that many woman experiance the same side effects.
|
Did you find this post helpful?

replied September 12th, 2005
I have taken wellbutrin xl 150mg at first I was feeling a little edgy but after a while I got to feeling better I think it takes time though to feel better
|
Did you find this post helpful?

replied September 12th, 2005
Are any of you off of it????
|
Did you find this post helpful?

replied September 12th, 2005
Wellbutrin
I did stop taking wellbutrin. As I tapered down my period also tapered down. At the end of the second week, my period had stopped. My hair has also stopped falling out. As far as the blurried vision, that i'm not sure is going to go away...I just had my 41st birthday.
|
Did you find this post helpful?

replied August 5th, 2006
Welbutrin & Hives
I began taking welbutrin xl about a month and a half ago and decided tonight that I am going off of it. The first few nights I took it, I was so wound up (that was the best part of the whole experience.) last week, over a month after having begun taking it, I broke out into a rash all over my body. I am not one to have allergic reactions or anything like that, so I was skeptical as to the possibility of the medicine. Anyhow, so I was treated for an allergic reaction, but it's quite obvious to me that's not what it was. I found several other cases of those who've taken this and have gotten hives. Also, I feel as though I am going out of my mind. Can't sleep, have crazy thoughts, but anywho. This is obviously not "the one." u guys have any suggestions on other drugs??
|
Did you find this post helpful?

replied August 7th, 2006
Wellbutrin
I took wellbutrin about 4 years ago and I hated it. I didn't have any ups or downs in my mood :| , although I guess technically that is what it's supposed to do. And once I got off of it I gained alot of weight, probably around 30lbs.
|
Did you find this post helpful?
Quick Reply